# SDR 2008UALA03231

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 67,110 hours, 11,098 cycles
- Engine: Pwa PW4060
- System (JASC): 3600 · Pneumatic System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, PNEUMATIC PRESSURE IS 10 PSI AT IDLE REQUIRED ENG TO RUN UP TO BLEED SHIFT BEFORE IS STARTS TO WORK.  THEN GOT 31 PSI ON IDLE.  RAN ENG TWICE SAME ISSUE, SUSPECT HI STAGE.  REPLACED PRV AND PRV CONTROLLER. OP CHK NORMAL.
